# SDR VTZA96333

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Lights
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6553 - PWM-BOS - DURING CLIMB, EXPERIENCED A LEFT MAIN GEAR INTRANSIT LIGHT AND GEAR HANDLE LIGHT ILLUMINATION AFTER THE GEAR WAS SELECTED TO THE UP POSITION.  FLIGHT CREW SELECTED GEAR DOWN AND OBSERVED THREE GREEN DOWN AND LOCKED INDICATIONS.  AIRCRAFT LANDED AT BOS.  AIRCRAFT WAS THEN FERRIED TO IAD WHERE THE MAINTENANCE DEPARTMENT PERFORMED AN INSPECTION AND OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM.  THE SYSTEM PERFORMED IAW THE MM GUIDELINES WITH NO DISCREPANCY FOUND.  MAINTENANCE THEN RELEASED THE AIRCRAFT FOR SERVICE.  (M)
